Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 12, NWS Goodland, KS

June 24, 2014Kit Carson County, Colorado

NWS Goodland, KS issued this flash flood warning at Jun 24, 2014, 12:08 AM MDT for Kit Carson County, Colorado. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 12:08 AM MDT (06:08 UTC)
Expired
Jun 24, 2014, 6:00 AM MDT
In force
6 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 87 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 6.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS53 KGLD 240608
FFWGLD
COC063-240900-
/O.NEW.KGLD.FF.W.0012.140624T0608Z-140624T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1208 AM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 300 AM MDT

* AT 1207 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR INDICATES TWO TO FIVE INCHES OF RAIN    
  HAVE FALLEN IN THE VICINITY OF FLAGLER AND NORTHWEST OF            
  BURLINGTON. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE  
  OVER THE NEXT TWO HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLAGLER...SEIBERT AND VONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
      3920 10283 3919 10316

$$

HUSTED
3 follow-up statements
978 
WGUS73 KGLD 240733
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
133 AM MDT TUE JUN 24 2014

COC063-240900-
/O.CON.KGLD.FF.W.0012.000000T0000Z-140624T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
133 AM MDT TUE JUN 24 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN KIT CARSON
COUNTY UNTIL 300 AM MDT...

AT 130 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATES TWO TO THREE INCHES OF RAIN FELL WITHIN AN 
HOUR AROUND FLAGLER. DOPPLER RADAR ALSO INDICATES THAT LOCATIONS 
WITHIN NORTH CENTRAL AND NORTHEAST KIT CARSON COUNTY HAVE RECEIVED 
THREE TO FIVE INCHES. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS 
POSSIBLE OVER NORTH CENTRAL AND NORTHEAST KIT CARSON COUNTY OVER THE 
NEXT HOUR AS ANOTHER SLOW MOVING THUNDERSTORM PASSES OVER.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLAGLER...SEIBERT AND VONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.

&&

LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
      3920 10283 3919 10316

$$

HUSTED
288 
WGUS53 KGLD 240849
FFWGLD
COC063-241200-
/O.EXT.KGLD.FF.W.0012.000000T0000Z-140624T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
249 AM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 600 AM MDT

* AT 246 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATES TWO TO THREE INCHES OF RAIN   
  FELL WITHIN AN HOUR AROUND FLAGLER EARLIER TONIGHT. DOPPLER RADAR  
  ALSO INDICATES ANOTHER AREA OF HEAVY RAINFALL...BETWEEN THREE TO   
  FIVE INCHES...FELL ACROSS NORTH CENTRAL AND NORTHEAST KIT CARSON   
  COUNTY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE OVER   
  NORTHEAST KIT CARSON COUNTY OVER THE NEXT HOUR AS SLOW MOVING      
  THUNDERSTORMS PASS OVER.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLAGLER...SEIBERT AND VONA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
      3920 10283 3919 10316

$$

HUSTED
190 
WGUS73 KGLD 241155
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
555 AM MDT TUE JUN 24 2014

COC063-241209-
/O.EXP.KGLD.FF.W.0012.000000T0000Z-140624T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
555 AM MDT TUE JUN 24 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN KIT CARSON
COUNTY WILL BE ALLOWED TO EXPIRE AT 600 AM MDT/700 AM CDT/...

PORTIONS OF THE FLASH FLOOD WARNING HAVE BEEN REPLACED BY AN AREAL 
FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
      3920 10283 3919 10316

$$

HUSTED

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 11:47 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 23, 11:47 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1147 PM MDT MON JUN 23 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 200 PM MDT MON JUN 23 2014

PARTLY TO MOSTLY CLEAR SKIES WERE PRESENT ACROSS THE TRI STATE AREA
DURING THE EARLY AFTERNOON HOURS.  WATER VAPOR IMAGERY SHOWED A DRY
SLOT OF AIR OVER THE TRI STATE AREA THAT BEGAN TO SLIDE
EASTWARD...WITH MORE MOISTURE ENTERING THE REGION FROM THE WEST.
VISIBLE SATELLITE IMAGERY SHOWED SOME CUMULUS CLOUDS DEVELOPING
ALONG A WEAK SURFACE CONVERGENCE ZONE IN EASTERN COLORADO...WHICH
COULD BE A POTENTIAL AREA FOR CONVECTIVE DEVELOPMENT LATER THIS
AFTERNOON AND EVENING.

AT THE UPPER LEVELS...FORCING ACROSS THE TRI STATE AREA LOOKS TO BE
GENERALLY WEAK WITH A RIDGE SETTING UP OVER THE SOUTHWEST PORTION OF
THE CONUS.  SURFACE FORCING WILL BE PRESENT ACROSS THE COLORADO
FRONT RANGE...WITH CONVERGENCE POSSIBLY SPARKING THUNDERSTORMS THAT
WILL TRAVEL ACROSS THE HIGH PLAINS AND INTO THE TRI STATE AREA.
RADAR IMAGERY IS ALREADY SHOWING CONVECTION DEVELOPING ALONG THE
FRONT RANGE...AND THUNDERSTORMS WILL LIKELY BEGIN FOR THE FORECAST
AREA AROUND MID TO LATE THIS AFTERNOON.

MODEL SOUNDINGS FOR EASTERN COLORADO SHOW VERY LIMITED LOWER LEVEL
WIND SPEEDS WITH STORM MOTIONS AT OR UNDER 15 KTS. HOWEVER...LAPSE
RATES ALOFT WILL ALLOW FOR POSSIBILITY OF STRONG STORMS WITH LARGE
HAIL AND DAMAGING WINDS TO BE POSSIBLE WITH PLENTY OF MOISTURE ALOFT
AND DCAPE VALUES APPROACHING 1000 J/KG. BULK SHEAR VALUES DO NOT
LOOK IMPRESSIVE BEFORE 00Z...BUT VALUES SUPPORTING STRONGER
THUNDERSTORMS WILL BEGIN TO MOVE THROUGH EASTERN COLORADO AND WESTERN
KANSAS FOR THE EVENING HOURS.  MODEL SOUNDINGS ALONG KANSAS HIGHWAY
27 AND EAST SHOW UPPER PROFILES WITH THINNER CAPE PROFILES ALONG
WITH WEAK LOWER LEVEL WINDS...WHICH MAY BE MORE CONDUCIVE TO HEAVIER
RAINFALL IN SLOW MOVING THUNDERSTORMS INTO THE EVENING AND OVERNIGHT
HOURS. ALTHOUGH THERE IS A LACK OF A LOWER AND MID LEVEL JET TO AID
IN ENHANCING CONVECTION...LOWER CONVECTIVE TEMPERATURES IN THE UPPER
70S WILL LIKELY BE BREACHED THIS AFTERNOON TO ERODE THE WEAK CAP IN
PLACE...WHICH WILL CHANCES FOR ISOLATED THUNDERSTORMS THAT WILL
EVOLVE INTO MORE OF A CONVECTIVE COMPLEX TONIGHT.

UPPER PROFILES WILL CONTINUE TO BE SATURATED OVERNIGHT...WHICH WILL
BRING RAIN SHOWERS AND THUNDERSTORMS WITH SUFFICIENT CAPE ALOFT TO
SUSTAIN THUNDERSTORMS.  A MID AND LOWER LEVEL JET WILL BRING CHANCES
FOR SEVERE THUNDERSTORMS TO OCCUR TUESDAY AFTERNOON AS STRONG BULK
SHEAR AND INSTABILITY ALOFT WILL BE LIKELY PRESENT ACROSS THE
FORECAST AREA ONCE AGAIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 200 PM MDT MON JUN 23 2014

TUESDAY NIGHT...CONVECTION EXPECTED TO MOVE SOUTHEAST IMPACTING
AREAS GENERALLY SOUTH OF THE INTERSTATE WITH HIGHEST POPS PER MODEL
700-300 RH AND UPPER JET DIVERGENT PATTERN. MAY BE IN THE FORM OF
SMALL MCS. LOWS IN THE MID TO UPPER 50S EXCEPT SOME LOW 60S ACROSS
THE EASTERN 1/2 OF THE AREA.

WEDNESDAY-WEDNESDAY NIGHT...LOOKS LIKE ANOTHER GOOD CHANCE FOR
AFTERNOON AND OVERNIGHT THUNDERSTORMS AS YET ANOTHER DISTURBANCE
MOVES THROUGH. HIGHEST POPS ACROSS THE WEST/NORTHWEST BY AFTERNOON
SLIDING SOUTHEAST IMPACTING MAINLY THE WESTERN 1/2 OF THE AREA
DURING THE EVENING. HIGHS IN THE LOW TO MID 80S WITH LOWS IN THE MID
50S TO AROUND 60 WEST...LOW TO MID 60S ELSEWHERE.

THURSDAY-THURSDAY NIGHT...LOOKS TO BE DRY DURING THE DAY WITH A SLIGHT
CHANCE OF PRECIP THURSDAY NIGHT. CONFIDENCE NOT REAL HIGH ON
THURSDAY NIGHT POPS. HIGHS MID 80S TO AROUND 90 WITH LOWS IN THE
60S.

FRIDAY-SATURDAY...AFTERNOON AND EVENING CHANCES FOR THUNDERSTORMS
CONTINUE WITH A SLIGHT DECREASE IN AREAL COVERAGE SATURDAY AS AN
APPROACHING UPPER TROUGH MAKES ITS WAY INTO THE AREA.

SUNDAY-MONDAY...FLOW ALOFT BECOMES NORTHWESTERLY. MORE FAVORABLE MID
LEVEL MOISTURE APPEARS TO BE ABSENT DURING THE PERIOD THUS A DRY
FORECAST. AFTERNOON TEMPERATURES EXPECTED TO WARM INTO THE 90S WITH
LOWS GENERALLY IN THE 60S. A FEW READINGS AROUND 70 POSSIBLE IN THE
HILL CITY AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1137 PM MDT MON JUN 23 2014

VFR CONDITIONS WILL CONTINUE AS SCATTERED SHOWERS AND
THUNDERSTORMS MOVE ACROSS THE CENTRAL HIGH PLAINS REGION TONIGHT WITH
ONGOING STORMS AT GLD THROUGH 09Z AND STORMS MOVING INTO THE MCK
AREA SHORTLY AFTER 06Z AND CONTINUING THROUGH ABOUT 10-11Z. ISOLATED
SHOWERS MAY LINGER THROUGH 18Z AT BOTH LOCATIONS WITH A BRIEF
BREAK IN AROUND MID DAY BEFORE ANOTHER ROUND OF STORMS IS EXPECTED
TO DEVELOP AND MOVE THROUGH THE AREA AFTER 02Z. WITH PLENTY OF LOW
LEVEL MOISTURE ACROSS THE REGION...MVFR CONDITIONS DUE MAINLY TO
LOW CEILINGS ARE ALSO POSSIBLE AFTER 03Z.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...99
AVIATION...LOCKHART
Hazardous weather outlook, Jun 23, 10:41 AM MDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT MON JUN 23 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT MON JUN 23 2014 /1141 AM CDT MON JUN 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP MID AFTERNOON IN FAR EASTERN
COLORADO AND SLOWLY MOVE EASTWARD...CLIPPING PORTIONS OF THE TRI
STATE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE FOR PORTIONS OF EASTERN COLORADO WITH THE DEVELOPMENT OF
ISOLATED SUPERCELL THUNDERSTORMS. ISOLATED STORMS WILL EVOLVE INTO
A LARGER COMPLEX THIS EVENING...AND GUSTY WINDS WILL BECOME THE
PRIMARY THREAT. SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY
RAIN...AND FLASH FLOODING MAY OCCUR FOR SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER TUESDAY AFTERNOON AND
EVENING ALONG AND EAST OF HIGHWAY 27. THE MAIN THREATS ARE LARGE
HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING WILL REMAIN POSSIBLE WITH SLOW STORM MOVEMENT.

THUNDERSTORM CHANCES CONTINUE FOR EACH AFTERNOON AND EVENING
THROUGH FRIDAY NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KOCHASIC

In the hours before

Local storm report, Jun 23, 7:18 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             3 WNW YUMA              40.15N 102.78W
06/23/2014  E0.88 INCH       YUMA               CO   PUBLIC

&&

BRB
Special weather statement, Jun 23, 10:48 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1048 PM MDT MON JUN 23 2014

COZ091-240545-
KIT CARSON COUNTY-
1048 PM MDT MON JUN 23 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 1045 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10316 3957 10206 3920 10206 3916 10316
TIME...MOT...LOC 0448Z 275DEG 10KT 3927 10311

LOCKHART

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:59 PM MDTSevere Thunderstorm WarningGLDYuma33 min
Jun 23, 10:48 PM MDTSpecial Weather StatementGLDKit Carson57 min
Jun 24, 12:31 AM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 24, 12:37 AM MDTSpecial Weather StatementGLDKit Carson38 min
Jun 24, 1:14 AM MDTSpecial Weather StatementGLDKit Carson31 min
Jun 24, 1:44 AM MDTFlash Flood WarningGLDYuma4 hr
Jun 24, 5:53 AM MDTAreal Flood WarningGLDKit Carson, Yuma3 hr

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.